# SDR JJBA20250428067

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,093 hours, 30,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INTERIOR AFT CEILING LIGHT OUT. REMOVED AND REPLACED LAMP. OPS CHECK SAT.
